# SDR 04FDEA01129

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 41,015 hours, 8,286 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Truck
- Part number: NRG6221529
- Part serial: CPT1144
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG TRUCK BEAM HAS BROKEN PIVOT BORE SLEEVE AS VIEW THRU RT OUTBOARD AFT LUBE HOLE. UPON FURTHER INVESTIGATION NO DAMAGE WAS FOUND.OK TO CONTINUE SERVICE. RT MLG TRUCK WAS REMOVED & REINSTALLED IAW M/M 32-12-20-4.
